# SDR 2017FA0000355

- Difficulty date: August 7, 2017
- Submitted: August 7, 2017
- Operation: General aviation
- Aircraft: N8170Q
- Make and model: Cessna 170B
- Aircraft serial: 25412
- Engine: Cont O300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA10200A20P
- Part serial: F10037
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 3 CYLINDER FAILED.  IT CAME APART ABOUT 1 1/2 INCHES UP FROM THE BASE.  CYLINDER WAS FIRST INSTALLED ON 6-9-1997 AND RECONDITIONED AT 495 HOURS ON 6/2000.  IT HAD 1686 HOURS SINCE NEW WHEN IT FAILED 4/2016.
